A 60-year-old male asked:
Hi...i was taking
augmentin for 2 days and developed a rash on my leg and on the head of my penis, the redness on my leg is going away but on my peni?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Urology 53 years experience
Reasonable to ...: To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative. Being not anaphylactic in nature, future repetitive experience may tell. At present, just leave it alone if bearable or just apply steroid-containing skin cream lightly 1-2 times daily and watch for 3-5 days; if not resolving as wished or worsening, seek evaluation and counseling timely.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.